# SDR 08FDEA02764

- Difficulty date: July 8, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Adapter
- Part number: ASL00401
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT CORE COWL LEADING EDGE IS WORN.  ADAPTER REMOVED AND REPLACED PER DC/MD-10 SRM 51-31-01.
